# SDR DALA2017052204139

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 46,450 hours, 6,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT 1A CHECK OPERATION TEST OF EPSU FAILED 3 BATTERIES.  REPLACED EPSU BATTERIES 11WL, 12WL, AND 18WL.
